# SDR SWAA2024102851967

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 76,204 hours, 45,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 12DEF- 14DEF AISLE PHOTOLUMINESCENT STRIP HAS MOISTURE IN IT.<[01] R&R PASSENGER CABIN PHOTOLUMINESCENT STRIPS AT ROWS 12DEF- 14DEF IAW AMM 25-27-31. PARTS USED WERE SHIPSET LEFTOVERS. NO P/N.
